HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Semi-martingales and rough paths theory

Laure Coutin 1 Antoine Lejay 2, 3
2 OMEGA - Probabilistic numerical methods
CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We prove that the theory of rough paths, which is used to define path-wise integrals and path-wise differential equations, can be used with continuous semi-martingales. We provide then an almost sure theorem of type Wong-Zakai. Moreover, we show that the conditions UT and UCV, used to prove that one can interchange limits and Ito or Stratonovich integrals, provide the same result when one uses the rough paths theory.
Document type :
Journal articles
Complete list of metadata

Cited literature [27 references]  Display  Hide  Download

https://hal.inria.fr/inria-00000411
Contributor : Antoine Lejay Connect in order to contact the contributor
Submitted on : Sunday, September 10, 2006 - 12:03:41 PM
Last modification on : Monday, April 4, 2022 - 3:24:06 PM
Long-term archiving on: : Thursday, April 1, 2010 - 10:41:13 PM

Identifiers

  • HAL Id : inria-00000411, version 1

Citation

Laure Coutin, Antoine Lejay. Semi-martingales and rough paths theory. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2005, 10 (23), pp.761-785. ⟨inria-00000411⟩

Share

Metrics

Record views

2693

Files downloads

21819